MAUDE Adverse Event Report: NEUROTHERM, INC SINGLE LESION ET20S¿ PAIN MANAGEMENT RF GENERATOR; ELECTROSURGICAL SPINE GENERATOR

NEUROTHERM, INC SINGLE LESION ET20S¿ PAIN MANAGEMENT RF GENERATOR; ELECTROSURGICAL SPINE GENERATOR
Model Number NT7209975
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation results will be provided in a subsequent submission.
 
Event or Problem Description
The generator displayed an error indicating an issue with the probe and the case was abandoned.During a standard radiofrequency procedure for lumbar target, a "fault 06¿ error message occurred multiple times despite cycling the machine and changing out probes.The generator was powered off and on which did not resolve the issue and the case was abandoned.There were no adverse consequences to the patient due to the abandoned procedure.The case was rescheduled and the procedure was completed with a different machine with no consequences.
 
Additional Manufacturer Narrative
One single lesion et20s¿ pain management rf generator was received for analysis.Ac power was applied to the rf generator which briefly displayed the software version of 2.00 prior to the successful execution of the power on self-test.Default values were then displayed in a numerical format that is consistent with this software version.An unrelated fault 09 was observed prior to functional testing which differs from the fault 06 reported.Note: warning message 09 (body temperature not detected) will be displayed when the measured temperature value is below 33°celsius, to ensure the electrode is properly placed within the anatomy prior to the application of rf energy.This message clears upon acknowledgement and does not prevent device operation.Functional testing confirmed normal impedance and temperature values during the application of rf energy.No warnings, faults, error messages, impedance or temperature fluctuations were observed during the evaluation performed.Based on the information provided to abbott and the investigation performed, the root cause of the field reported event cannot be conclusively determined as the reported issue was unable to be reproduced.

Brand Name
SINGLE LESION ET20S¿ PAIN MANAGEMENT RF GENERATOR
Common Device Name
ELECTROSURGICAL SPINE GENERATOR
Manufacturer (Section D)
NEUROTHERM, INC
600 research drive ste 1
wilmington MA 01887
MDR Report Key8582632
Report Number3002953813-2019-00029
Device Sequence Number3020488
Product Code GEI
UDI-Device Identifier05415067022325
UDI-Public05415067022325
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K033981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNT7209975
Device Lot Number9800232
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/19/2019
Supplement Date Received by Manufacturer05/30/2019
Initial Report FDA Received Date05/06/2019
Supplement Report FDA Received Date05/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;